# SDR 2007UALA04759

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 55,251 hours, 20,333 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R4 DOOR INOP. REPLACED LAMP.
